MathSciNet Relay Station
MathSciNet bibliographic data
MR1015124 58F08 (30D05 58F11)
Erëmenko, A. È.; Lyubich, M. Yu. The dynamics of analytic transformations. (Russian) Algebra i Analiz 1 (1989), no. 3, 1--70; translation in Leningrad Math. J. 1 (1989), no. 3, 563–634
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement